MathSciNet Relay Station
MathSciNet bibliographic data
MR483034 (58 #3063) 60J30 (60B15)
Feinsilver, Philip Processes with independent increments on a Lie group. Trans. Amer. Math. Soc. 242 (1978), 73–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement